# SDR ALG2005F00117

- Difficulty date: November 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL111Q
- Part serial: 1086
- Condition: Noisy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HEARD LOUD NOISE FROM THE ENGINE COMPARTMENT.  REMOVED STARTER GEN AND INSTALLED A SERVICEABLE TSO GENERATOR.  RAN AC FOR 30 MINUTES AT GROUND IDLE AND 100 PERCENT RPM FOR 10 MINUTES WITH NO NOISE OCCURRING.  REMOVED AND INSPECTED ENGINE CHIP PLUGS, CHECKED GOOD.  REMOVED FUEL PUMP AND INSTALLED A SERVICEABLE FUEL PUMP.  C/W A VIBRATION CHECK.  VIBE CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
